# SDR 97FDEA00576

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWELVE EACH CRACKED STRINGER CLIPS AT BS 990 AT STR 8L, 6L, 5L, 4L, 3L, 9R, 8R, 7R, 5R, 4R, 3R AND 2R.  *   S/D*  REMOVED STRINGER CLIPS AND INSTALLED NEW CLIPS AT BS 990, STR 8L, 6L, 5L, 4L, 3L, 9R, 8R, 7R, 5R, 3R, AND 2R PER FED SRM 53-10-1.
